MathSciNet Relay Station
MathSciNet bibliographic data
MR1209421 28D15 (60G15)
Ferenczi, S.; Kamiński, B. Zero entropy and directional Bernoullicity of a Gaussian ${\bf Z}^2$-action. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3079–3083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement